# SDR UALA2011022200903

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 39,519 hours, 14,777 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: 7620801
- Part serial: H1150
- Condition: Faulty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, GOT ECAM CRC LANDING GEAR NOT DOWN AND ECAM WHEEL-NLG STEERING FAULT.  ACTUAL NOSE WHEEL DID FAIL. ACFT TOWED TO GATE. REF TSM. PREVIOUS ACFT WITH THIS ISSUE RELATED TO FAULT CODE "53".  NO FAULTS ON EITHER LGCIU FOR ANY SENSORS, BITE TESTED OK, RANG OUT WIRING AGAIN FROM 6GC & 5GC-NWS SERVO CONTROL TO BSCU CHECKED OK, NO SHORTS, CONTINUITY OK.  BSCU 1&2 GROUND TEST PASSED.  REPLACED 2629GM. TAXI CHECKED OK, NO FAULTS, NO LEAKS. LM7741 ACCOMPLIOSHED.
